# SDR SWAA2023040510047

- Difficulty date: February 24, 2023
- Submitted: April 5, 2023
- Operation: Air carrier
- Aircraft: N212WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32485
- Aircraft time: 59,558 hours, 35,743 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLOOR PANEL 242XF AT AFT GALLEY AREA 2023-142652<[01] TOOL USED CALIPER: P/N: 500-464 S/N:B17030933 DUE DATE: 17-OCT-23.;[02] TOOL USED: SCALE P/N: SPX621 S/N: 8340225441 DUE DATE: 20-JUL-23;[03] TOOL USED HOT BONDER P/N: HCS9200B-AV; S/N: 18175478; DUE DATE: 24-SEP-23;[04] REPAIRED FLOOR PANEL 242XF AT AFT GALLEY AREA IAW B737- 700 SRM 53-00-50-2R-1 REPAIR 1. SEE INDIVIDUAL SIGNOFFS BELOW.;[05] TASK COMPLETED. RII COMPLETED
